MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Hernia (2240); Stenosis (2263)
Date of Event 10/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to literature source of study aimed to investigate early safety and effectiveness outcomes of sleeve gastrectomy with transit bipartition that was performed between december 2015 and december 2019, 883 patients participated and postoperative complications included bleeding, gastro-ileal anastomotic stenosis and port-site hernia.Bleeding and hernia required reoperation for treatment.Stenosis required balloon dilatation or reoperation.
 
Additional Manufacturer Narrative
Title: sleeve gastrectomy with transit bipartition in a series of 883 patients with mild obesity: early effectiveness and safety outcomes source: surgical endoscopy (2022) 36:2631¿2642 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study aimed to investigate early safety and effectiveness outcomes of sleeve gastrectomy with transit bipartition that was performed between december 2015 and december 2019 wherein (b)(4)patients participated, the gastroileal anastomosis was constructed with a 45-mm tri-staple reload at the antrum, 2 cm from the pylorus.The anastomosis was 35 mm in length as calibrated using the 3-mm width of this stapler.To perform the ileo-jejunostomy to create the common channel, a 60-mm white cartridge was used.Port sites greater than 10-mm wide were closed using trocar closure device with a competitor suture.Postoperative complications included bleeding, gastro-ileal anastomotic stenosis and port-site hernia.Bleeding and hernia required reoperation for treatment.Stenosis required balloon dilatation or reoperation.
 
Additional Manufacturer Narrative
D10 concomitant product: unknown stapling device (lot number: unknown) additional information: b5, d10, g1, g2, g3 published date: 20 october 2021 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO CLOSE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key14879694
Report Number2647580-2022-02250
Device Sequence Number15013908
Product Code GCJ
UDI-Device Identifier10884521051492
UDI-Public10884521051492
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K954853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173022
Device Catalogue Number173022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ENDO GIA SULU (LOT NUMBER: UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown